MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,45°LFT CRV,R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTRLASSO SD SFT,45°LFT CRV,R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTRLASSO SD SFT,45°LFT CRV,R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a facility nurse via medwatch mailed in letter that an ar-5068-45l suturelasso sd shaft broke into two pieces inside the patient.This was discovered during an arthroscopic labrum repair of right shoulder on (b)(6) 2022.At this time, it is unknown if the broken fragments were retrieved from inside the patient.Lot number is also unknown, no further information has been provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
SUTRLASSO SD SFT,45°LFT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14075096
Report Number1220246-2022-04718
Device Sequence Number4807822
Product Code LXH
UDI-Device Identifier00888867035614
UDI-Public00888867035614
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,45°LFT CRV,R
Device Catalogue NumberAR-5068-45L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown